# SDR ASOA2013121309625

- Difficulty date: November 27, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 27,297 hours, 24,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION FOUND AROUND FASTENER HOLES ALONG RT FLOOR SUPPORT RBL 17 BETWEEN BS 559 + 48 TO FS 559 + 112.   REPAIRED FLOOR SUPPORT IAW GREO 601R-53-00-526 AND EC/TC REO601R-53-00-526.  MAJOR REPAIR.
